# SDR ASAA2014091709148

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 2,412 hours, 761 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 2,412 hours, 761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AFTER GEAR RETRACTION, SAW A MOMENTARY MASTER CAUTION WITH FLT CONTROL ILLUMINATED.  QUICKLY EXTINGUISHED AND NOTHING ILLUMINATED DURING RECALL. ACFT GROUNDED.  RETURNED TO DEPARTURE.  REPLACED THE "A" SYSTEM LOW PRESSURE WARNING SWITCH IAW MM 27-09-61. LEAK AND OPS CHECK GOOD. REPLACED THE "A" SYSTEM EDP, NR 1 ENG, IAW MM 29-11-11, LEAK AND OPS CHECK GOOD. CHECKED AND REPLACED THE "A" SYSTEM EDP CASE DRAIN FILTER IAW MM 29-11-51. LEAK CHECK GOOD, NO CONTAMINATION NOTED.
